MAUDE Adverse Event Report: VYAIRE MEDICAL VYAIRE MEDICAL INC; RESUSCITATION, ADLT W/MASK, 40" TBG,

VYAIRE MEDICAL VYAIRE MEDICAL INC; RESUSCITATION, ADLT W/MASK, 40" TBG,
Model Number 275224
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All information reasonably known as of 10 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the fda medwatch report received from upmc where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife.Product is defective or caused serious injury.
 
Event or Problem Description
Received a medwatch report from fda stating that there was a product malfunction with a device that was included in a product recall.
 
Additional Manufacturer Narrative
All information reasonably known as of 10 may 2024 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife.Represents all of the known information at this time.Airlife has no independent knowledge of the event reported but is relaying the information that was provided by the fda medwatch report received from upmc where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an airlife.Product is defective or caused serious injury.There will not be an investigation follow up on the complaint since the customer will not be pursuing any action on this matter.
 
Event or Problem Description
Recieved a medwatch report from fda stating that there was a product malfunction with a device that was included in a product recall.

Brand Name
VYAIRE MEDICAL INC
Common Device Name
RESUSCITATION, ADLT W/MASK, 40" TBG,
Manufacturer (Section D)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX  21397
Manufacturer (Section G)
VYAIRE MEDICAL
productos urologos de mexico s
no. 85 parque indust.mexicali
mexicali baja california, mexico 21397
MX   21397
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key19294142
Report Number8030673-2024-01006
Device Sequence Number8739819
Product Code OEV
UDI-Device Identifier10190752114159
UDI-Public10190752114159
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number275224
Device Catalogue Number268005
Device Lot Number0004173743
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/10/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown